# SDR 98ZZZX3321

- Difficulty date: August 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1102U
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258343
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: AH52339
- Condition: Damaged
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUBBER IS BULGED BETWEEN PLYS APPROXIMATELY 1 INCH BY 3 INCH ON INNER SIDEWALL.  AIRCRAFT IS NEW, 25 HOURS WITH 12 LANDINGS.
